# SDR SWAA2023030299413

- Difficulty date: February 6, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUESTS CRACK ON APU COMPARTMENT CUTOUT STRUCTURE RH SIDE AT LEVEL BSTA 1104 2023-109521<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23.;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23.;[03] REPAIRED APU COMPARTMENT CUTOUT STRUCTURE RH SIDE AT LEVEL BSTA 1104 IAW SRM B737-700 53-80-01-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
